Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Asymptotic behavior of solutions of hyperbolic inequalities


Author: M. H. Protter
Journal: Bull. Amer. Math. Soc. 68 (1962), 523-525
DOI: https://doi.org/10.1090/S0002-9904-1962-10806-4
MathSciNet review: 0139847
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon and L. Nirenberg, Properties of solutions of ordinary differential equations in Banach space, New York University Report IMM-NYU 287 (1961).
  • 2. Paul J. Cohen and Milton Lees, Asymptotic decay of solutions of differential inequalities, Pacific J. Math. 11 (1961), 1235–1249. MR 133601
  • 3. P. D. Lax, A stability theorem for solutions of abstract differential equations, and its application to the study of the local behavior of solutions of elliptic equations, Comm. Pure Appl. Math. 9 (1956), 747–766. MR 86991, https://doi.org/10.1002/cpa.3160090407
  • 4. M. H. Protter, Properties of solutions of parabolic equations and inequalities, Canadian J. Math. 13 (1961), 331–345. MR 153982, https://doi.org/10.4153/CJM-1961-028-1


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10806-4